# SDR ASAA2016101918416

- Difficulty date: October 19, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 34,257 hours, 10,423 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 4739551
- Part serial: 4184
- Condition: Failed
- Location: Fire Control
- Part time: 30,532 hours, 9,214 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO FIRE TEST WILL NOT WORK.  ACFT GROUNDED.  REMOVED AND REPLACED THE CARGO FIRE CONTROL PANEL AND TESTED GOOD IAW AMM 26-00-02-100-801, 26-00-02-400-801, AND 26-23-00-730-802.
